# SDR WXOA01009

- Difficulty date: August 1, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - DURING AIRCRAFT SCHEDULED INSPECTION, FOUND CABIN EMERGENCY LIGHTS INOPERATIVE AT STATION 1167 (AFT CABIN EXIT DOOR AREA).  MAINTENANCE FOUND LOOSE WIRE CONNECTION AND INOPERATIVE BULBS. RESECURED WIRING AND RELAMPED LIGHTS.  EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK NORMAL.  (M)
